MathSciNet Relay Station
MathSciNet bibliographic data
MR480045 (58 #244) 04A99
Zadeh, L. A. Fuzzy sets as a basis for a theory of possibility. Fuzzy Sets and Systems 1 (1978), no. 1, 3–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement